Alert archive / New Jersey / Small Craft Advisories in 2013
Small Craft Advisory 102, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 20, 2013, 3:49 AM EST. It took effect at Dec 20, 2013, 7:00 AM EST. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Dec 20, 2013, 3:49 AM EST (08:49 UTC)
- In effect from
- Dec 20, 2013, 7:00 AM EST
- Expired
- Dec 22, 2013, 1:51 AM EST
- In force
- 43 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
988 WHUS71 KPHI 200849 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 349 AM EST FRI DEC 20 2013 ANZ450>455-202130- /O.NEW.KPHI.SC.Y.0102.131220T1200Z-131221T2300Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 349 AM EST FRI DEC 20 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 6 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 6 PM EST SATURDAY. * WINDS...SOUTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
328 WHUS71 KPHI 202058 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 358 PM EST FRI DEC 20 2013 ANZ450>455-211000- /O.EXT.KPHI.SC.Y.0102.000000T0000Z-131222T1100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 358 PM EST FRI DEC 20 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST SUNDAY... * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SZATKOWSKI
628 WHUS71 KPHI 210850 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 350 AM EST SAT DEC 21 2013 ANZ450>455-212200- /O.EXT.KPHI.SC.Y.0102.000000T0000Z-131222T2300Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 350 AM EST SAT DEC 21 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST SUNDAY... * WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
164 WHUS71 KPHI 212045 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 345 PM EST SAT DEC 21 2013 ANZ450>455-221000- /O.EXT.KPHI.SC.Y.0102.000000T0000Z-131223T1100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 345 PM EST SAT DEC 21 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST MONDAY... * WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
933 WHUS71 KPHI 220651 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 151 AM EST SUN DEC 22 2013 ANZ450>455-222200- /O.CAN.KPHI.SC.Y.0102.000000T0000Z-131223T1100Z/ /O.NEW.KPHI.SC.Y.0103.131222T0700Z-131223T1100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 151 AM EST SUN DEC 22 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST MONDAY. * WINDS...SOUTH 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-222200- /O.NEW.KPHI.SC.Y.0103.131222T0700Z-131223T1100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 151 AM EST SUN DEC 22 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST MONDAY. * WINDS...SOUTH 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 19, 9:55 PM EST, 5 hours 54 minutes earlier.
Area forecast discussion, Dec 19, 9:55 PM EST, 5 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 955 PM EST THU DEC 19 2013 .SYNOPSIS... A HIGH PRESSURE SYSTEM OFF COASTAL NORTH CAROLINA WILL MOVE FURTHER OFFSHORE TONIGHT. A COLD FRONTAL BOUNDARY WILL SLOWLY APPROACH THE REGION FROM THE NORTHWEST ON FRIDAY. THIS FRONTAL BOUNDARY SHOULD STALL JUST NORTH OF THE FORECAST AREA AS SEVERAL WAVES OF LOW PRESSURE TRAVEL NORTHEAST ALONG IT. THE FRONTAL BOUNDARY SHOULD THEN MOVE THROUGH THE FORECAST AREA ON MONDAY AS THE LAST LOW PRESSURE SYSTEM MOVES INTO THE CANADIAN MARITIMES. ANOTHER CANADIAN HIGH PRESSURE SYSTEM SHOULD REACH THE MIDWEST ON TUESDAY AND OUR FORECAST AREA ON CHRISTMAS DAY. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... WITH QUIET WEATHER ACROSS THE AREA TONIGHT, NO SIGNIFICANT CHANGES MADE TO THE FORECAST. WE ADJUSTED OVERNIGHT LOWS DOWN A BIT IN SOME AREAS WHERE THEY HAVE RADIATED MORE THIS EVENING. HOWEVER, WITH SOME CIRRUS OVERHEAD, WE PROBABLY WONT DROP AS MUCH AS LAST FEW NIGHTS, ESPECIALLY AS DEWPOINTS HAVE INCREASED, AS WELL AS THICKNESSES. WE INCREASED CLOUD COVER IN THE GRIDS AS THE CIRRUS REMAINS OVERHEAD AND WILL CONTINUE THROUGH THE NIGHT. WE ARE NOT EXPECTING A LOWERING OF THE CEILINGS TONIGHT AS AMPLE SUBSIDENCE WILL STILL BE TAKING PLACE. THE MAIN ISSUE FOR TONIGHT COULD BE ANOTHER ROUND OF DEVELOPING GROUND FOG AND IT COULD BE THICKER THAN IT WAS THIS MORNING. EVEN THOUGH WE SHOULD HAVE A DECENT AMOUNT OF CLOUD COVER TONIGHT THE WARMING TEMPERATURES AND INCREASING DEWPOINTS COULD PERMIT FOG TO FORM AND WITH SOME MELTED SNOWPACK FROM TODAY, EVEN MORE LOW-LEVEL MOISTURE IS ADDED INTO THE MIX. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... ANY EARLY MORNING FOG SHOULD BEGIN TO BURN OFF BY LATE MORNING GIVEN THE LACK OF SURFACE MIXING TAKING PLACE AS THE PRESSURE GRADIENT WEAKENS BETWEEN THE DEPARTING HIGH TO OUR SOUTH AND THE LOW ACROSS THE OHIO VALLEY. A STALLING BOUNDARY TO OUR NORTH, OLD COLD FRONT, TRIES TO INCH INTO OUR NORTHERN ZONES LATER IN THE DAY. A WAVE OF LOW PRESSURE RIDES ALONG THIS BOUNDARY AND COULD TOUCH OFF SOME RAIN ACROSS OUR NORTHERN ZONES WITH LITTLE IN THE WAY OF QPF. AHEAD OF THIS SYSTEM, A MODIFYING AIRMASS CONTINUES TO MOVE INTO THE AREA FROM THE SOUTHWEST AND THE DEEP LAYER MOIST SOUTHWEST FLOW STRENGTHENS. TEMPERATURES TOMORROW, OUTSIDE OF THE SNOWPACK AREAS, SHOULD HAVE A MUCH EASIER TIME REACHING 10-15F ABOVE NORMAL FOR LATE DECEMBER. INCREASING DEWPOINTS WILL ALSO EAT INTO THE SNOWPACK ACROSS SOUTHEAST PENNSYLVANIA, THOUGH IT WILL NOT COMPLETELY VANISH...WILL HAVE TO WAIT UNTIL SATURDAY/SUNDAY FOR THAT TO TAKE PLACE. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... MAIN FOCUS IN THE LONG TERM CONTINUES TO BE THE IMPENDING RECORD BREAKING WARMTH AND HOW THE SNOW MELT WILL RESPOND AND THE POTENTIALLY HEAVY RAIN WILL INTERACT. NOHRSC SNOW WATER EQUIVALENTS IN THE POCONOS AND PARTS OF THE LEHIGH VALLEY AND NORTHERN NEW JERSEY EXCEED ONE INCH. OVERALL TREND WITHIN NUMERICAL GUIDANCE PAST 12 HOURS HAS BEEN TOWARD A SLIGHTLY LESS WET SOLUTION FOR OUR AREA THIS WEEKEND, AND LATEST WPC RAINFALL FORECAST REFLECTS THAT CHANGE. THE MMEFS GUIDANCE HAS TRENDED TOWARD A LOWER THREAT OF RIVER FLOODING BUT THERE ARE STILL SEVERAL GAGED SITES REACHING FLOODING LEVELS EVEN WITH LOWERED PRECIPITATION AMOUNTS. THOUGH THE TREND LOOKS PROMISING, THERE WILL STILL BE VERY HIGH PRECIPITABLE WATER VALUES OVER THE AREA AND IT WONT TAKE MUCH OF A CHANGE IN THE WETTER DIRECTION TO START TO CAUSE MORE SIGNIFICANT FLOODING PROBLEMS. OVERALL, VERY FEW CHANGES ON THIS UPDATE COMPARED TO THE PREVIOUS LONG TERM FORECAST PACKAGE. NUDGED HIGH TEMPERATURES UP A DEGREE ON SUNDAY AS WE CONTINUE TO LOOK AT A VERY STRONG WARM ADVECTION PATTERN IN ADVANCE OF THE COLD FRONT. CONTINUED WITH THE TREND FOR A 12 TO 18 HOUR PERIOD FOR THE SIGNIFICANT PRECIPITATION IN THE LATE SUNDAY/EARLY MONDAY TIMEFRAME. STILL SIGNIFICANT DIFFERENCES IN THE 12Z GFS VS. 12Z EURO PRECIPITATION TIMING SOLUTION AND CURRENT FORECAST TIMING IS A BLEND OF THOSE SOLUTIONS. ONCE THIS STORM SYSTEM PASSES, THE REST OF THE LONG TERM CONTINUES AS A BLUSTERY DAY ON CHRISTMAS EVE AND HIGH PRESSURE SETTLING OVER US FOR CHRISTMAS DAY. A WEAK FRONTAL BOUNDARY MAY AFFECT THE AREA ON THURSDAY, AND SOME SLIGHT CHANCE POPS WERE INTRODUCED. TEMPERATURES RETURN TO SEASONAL LEVELS DURING THE LATTER PORTION OF THE LONG TERM PERIOD. && .AVIATION /02Z FRIDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THIS EVENING - TONIGHT...VFR EXPECTED IN MOST PLACES EXCEPT FOR RDG/ABE WHERE MORE MVFR/IFR GROUND FOG COULD BE AN ISSUE EARLY TOMORROW MORNING. CIRRUS WILL CONTINUE TO PUSH IN FROM THE WEST AND THE SOUTHWEST WINDS HAVE BECOME LIGHT AND VARIABLE FOR MOST PLACES. TOMORROW...VFR, EARLY MORNING FOG SHOULD BURN OFF BY LATE MORNING AT RDG/ABE. SOUTHWEST WINDS STILL RUNNING AROUND 8-12KTS THOUGH IT LOOKS LIKE GUSTS WILL NOT BE AN ISSUE AT THIS POINT. OUTLOOK... FRIDAY NIGHT AND SATURDAY...SOME MVFR OR IFR CONDITIONS IN NORTHWEST AIRPORTS, COMBINATION OF SNOW PACK FOG AND GREATER CHANCE FOR SHOWERS. SATURDAY NIGHT THROUGH SUNDAY NIGHT...PREDOMINATELY MVFR. IFR AT TIMES IN LOW CLOUDS, FOG AND PCPN. STRONG GUSTY SOUTHWEST WINDS POTENTIALLY EXCEEDING 30 KTS FROM THE SOUTHWEST ON SUNDAY. LLWS POTENTIAL PRECEDING THE GUSTY WINDS. MONDAY...MVFR CONDITIONS IMPROVING TO VFR NORTHWEST TO SOUTHEAST. DEVELOPING GUSTY NW WINDS. TUESDAY...VFR CONDITIONS WITH CONTINUED GUSTY NW WINDS. && .MARINE... SMALL CRAFT ADVISORY HAS BEEN DROPPED ON THE SOUTHERN WATERS AS SEAS HAVE DROPPED BELOW 5 FEET AND SHOULD REMAIN THAT WAY THROUGH AT LEAST TOMORROW MORNING BEFORE RAMPING BACK UP AS STRONGER SOUTHWESTERLY WINDS KICK IN AGAIN. FELT THAT THE LULL BETWEEN EVENTS (TONIGHTS AND TOMORROWS) WAS LONG ENOUGH TO NOT RUN THEM BOTH TOGETHER, THOUGH WE WILL NEED TO SEE HOW THE SEAS REACT ACROSS THE SOUTH TONIGHT. OUTLOOK... FRIDAY NIGHT...SCA CONDITIONS PROBABLE ON THE OCEAN WITH THE INCREASING SW FLOW. CONFIDENCE STILL LESS THAN AVERAGE AS MIXING MAY NOT BE IDEAL AND WAVE WATCH NORMALLY OVERDOES SWELLS IN THESE SCENARIOS. SUB SMALL CRAFT ADVISORY CONDITIONS ON DELAWARE BAY. SATURDAY...SUB SMALL CRAFT ADVISORY CONDITIONS ON DELAWARE BAY. SCA CONDITIONS DEVELOPING ON THE OCEAN. CONFIDENCE REMAINS LESS THAN AVERAGE. GREATER CHANCE OF SWELLS REACHING SMALL CRAFT ADVISORY CRITERIA THAN WINDS. SATURDAY NIGHT...SMALL CRAFT ADVISORY CONDITIONS ON DELAWARE BAY AND THE OCEAN. SUNDAY THROUGH MONDAY...HIGH CONFIDENCE OF SMALL CRAFT ADVISORY CONDITIONS BEING REACHED WITH A CHANCE FOR GALES TO OCCUR SUNDAY AFTERNOON INTO NIGHT. TUESDAY...CONDITIONS SLOWLY IMPROVING WITH SMALL CRAFT ADVISORY CONDITIONS LIKELY ENDING TUESDAY AFTERNOON OR NIGHT. && .CLIMATE... DAILY RECORD MAX TEMPERATURES THAT ARE VULNERABLE TO BE EXCEEDED. 12/21 KGED 65-1956 POR BACK TO 1949 12/22 KACY 65-1998 POR BACK TO 1874 KPHL 64-1998 POR BACK TO 1872 KILG 64-1998, 1984 POR BACK TO 1894 KABE 61-1998 POR BACK TO 1922 KTTN 64-1998 POR BACK TO 1865 KGED 68-1949 POR BACK TO 1949 KRDG 61-1998, 1949 POR BACK TO 1869 KMPO 58-1990 POR BACK TO 1901 FOR THE MONTH WEVE TAKEN A LOOK AT THE RECORDS AND FOR THE TIME BEING WE WILL ONLY LIST THE VULNERABLE SHORT PERIOD OF RECORD KGED 77 SET 12/1991. THE MONTHLY RECORDS FOR ALL OUR CWA LONG TERM CLIMATE STATIONS ARE IN THE 70S AND IN MOST CASES FEATURED THE PERIOD OF 12/4-7 1998. THE MPO ALL TIME DECEMBER RECORD IS 66. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...SZATKOWSKI NEAR TERM...ROBERTSON/HEAVENER SHORT TERM...HEAVENER LONG TERM...SZATKOWSKI AVIATION...ROBERTSON/SZATKOWSKI/HEAVENER MARINE...SZATKOWSKI/HEAVENER CLIMATE...GIGI
Hazardous weather outlook, Dec 20, 3:45 AM EST, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 345 AM EST FRI DEC 20 2013 DEZ001-MDZ008-NJZ001-007>010-012-013-015-PAZ054-055-060>062-070-071- 101>106-210845- NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 345 AM EST FRI DEC 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SOME PATCHY DENSE FOG IS POSSIBLE TONIGHT IN LOCATIONS WHERE SNOW COVER IS STILL PRESENT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE COMBINATION OF MELTING SNOW AND POSSIBLY HEAVY RAIN COULD CAUSE SOME FLOODING SUNDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ012-015-019-020-NJZ014-016>027-210845- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 345 AM EST FRI DEC 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-210845- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 345 AM EST FRI DEC 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.